MathSciNet Relay Station
MathSciNet bibliographic data
MR634440 34A20 (30D20 34C10)
Bank, Steven B.; Laine, Ilpo On the oscillation theory of $f\sp{\prime\prime}+Af=0$ where $A$ is entire. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 1, 95–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement